# SDR IPXA2022021679082

- Difficulty date: February 16, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 50,800 hours, 7,913 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Radar
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

INSPECTION TYPE:NA**ATB SDR FILED** **NO EMERGENCY DECLARED** DURING CLIMBOUT LEFT AND RIGHT WXR SYS FAILED. AIR TURN BACKCOMPLETED GROUND TEST REF AMM 34-43-00-745-009-002 TEST PASSED LEFT AND RIGHT. COMPLETED OPERATIONAL TEST AMM 34-43-00-735-092-002 NO FAULTS NOTED LEFT AND RIGHT.OPERATIONAL TEST PASSED. OK TO CONTINUE
